# SDR UPS98828129

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING LWR SKIN JUST O/B OF THE NR 1 PYLON AND FWD OF THE CENTER SPAR HAS HEAVY CORROSION.  REMOVED CORROSION AND REPAIRED WING SKIN IAW DWG 5802630.
